Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

On and off testosterone shots, hair fall and change in texture. On estrogen, methy. Can it return to normal ?

Hi..I m fifty three, been taking testerone shots for about three yrs on and off. Had total hysteromy in 2000, about a yr ago my hair started falling out and changed in texture. It went from full head of Curley hair. Wispy fine in front...I hate it? Dr. Put m on estrogens/methy 1.25-2.5 mg....if I stop all will my hair come back like it use to be..? YYYY@YYYY you for your advice....AAAAA
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Thanks for the query.

The cause for your hair fall might be testosterone.

Testosterone is known to cause hairloss.

I dont think you will regain normal hair till the time you are on these shots.

Please meet a dermatologist and discuss regarding this.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Sat, 20 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor